Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term

Author: Jianqing Chen
Journal: Proc. Amer. Math. Soc. 132 (2004), 3225-3229
MSC (2000): Primary 35J65, 58E05
Published electronically: June 21, 2004
MathSciNet review: 2073296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize an exact growth order near zero for positive solutions of a semilinear elliptic equation with Hardy term. This result strengthens an existence result due to E. Jannelli [The role played by space dimension in elliptic critical problems, JDE 156 (1999), 407-426].

References [Enhancements On Off] (What's this?)

  • 1. Luis A. Caffarelli, Basilis Gidas, and Joel Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989), no. 3, 271–297. MR 982351, 10.1002/cpa.3160420304
  • 2. L. Caffarelli, R. Kohn, and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math. 53 (1984), no. 3, 259–275. MR 768824
  • 3. J. Chen, Existence of solutions for a nonlinear PDE with an inverse square potential, J. Differential Equations 195 (2003), 497-519.
  • 4. J. Chen, Multiple positive solutions for a class of nonlinear elliptic equation, J. Math. Anal. Appl., to appear.
  • 5. Kai Seng Chou and Chiu Wing Chu, On the best constant for a weighted Sobolev-Hardy inequality, J. London Math. Soc. (2) 48 (1993), no. 1, 137–151. MR 1223899, 10.1112/jlms/s2-48.1.137
  • 6. Alberto Ferrero and Filippo Gazzola, Existence of solutions for singular critical growth semilinear elliptic equations, J. Differential Equations 177 (2001), no. 2, 494–522. MR 1876652, 10.1006/jdeq.2000.3999
  • 7. Qing Han and Fanghua Lin, Elliptic partial differential equations, Courant Lecture Notes in Mathematics, vol. 1, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 1997. MR 1669352
  • 8. Enrico Jannelli, The role played by space dimension in elliptic critical problems, J. Differential Equations 156 (1999), no. 2, 407–426. MR 1705383, 10.1006/jdeq.1998.3589
  • 9. D. Smets, Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities, Preprint of Université Catholique de Louvain, Institut de Mathématique Pure et Appliquée, Chemin du Cyclotron 2, Belgium, (2001).
  • 10. D. Smets and A. Tesei, On a class of singular elliptic problems with first order terms, Adv. Diff. Equations, Vol. 8 (2003), No. 3, 257-278.
  • 11. Susanna Terracini, On positive entire solutions to a class of equations with a singular coefficient and critical exponent, Adv. Differential Equations 1 (1996), no. 2, 241–264. MR 1364003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J65, 58E05

Retrieve articles in all journals with MSC (2000): 35J65, 58E05

Additional Information

Jianqing Chen
Affiliation: Department of Mathematics, Fujian Normal University, Fuzhou, 350007, Peoples Republic of China

Keywords: Positive solutions, exact local behavior, critical Hardy-Sobolev exponent
Received by editor(s): May 13, 2003
Published electronically: June 21, 2004
Additional Notes: The author was supported by the National Natural Sciences Foundation of China.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society